Material Separation (1562); Defective Component (2292)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
01/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
When using the cs 3600 accessory: cs 3600 single use normal tip, the mirror can be detached from the unit.When this event occurred, the mirror fell from the unit into the patient's mouth.The patient was able to remove the mirror and the patient did not sustain any injuries.The size of the mirror (22mmx13mmx1.5mm) makes it possible for the mirror to be swallowed or aspirated.If the mirror is swallowed or aspirated, surgical intervention would be required to remove the mirror.